# SDR SWAA2023052430622

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH TRANSITION ANGLE STA.500B +10INCH CORROSION AT FASTENER HOLE.<[01] SECTION OF TRANSITION ANGLE TO BE REPLACED FROM STA. 500B + 10 TO 500E + 10 ON TASK # TTG8Q00KM6SY.;[02] SECTION OF TRANSITION ANGLE TO BE REPLACED FROM STA. 500B + 10 TO 500E + 10 ON TASK # TTG8Q00KM6SY.;[03] C/ C/A #1 AND #2
